# SDR USAAD97116

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Compass
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL/MHT - FLT 1010 - AFTER TAKEOFF, BOTH COMPASSES WERE OVER 40 DEGREES OFF OF HWAT ATC SAID ACTUAL HEADING WAS.  RETURNED TO FIELD.  PERFORMED COMPASS SYSTEM CHECK.  NO FAULTS FOUND.  RETURNED A/C TO SERVICE.  (X)
